English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The generalized lognormal distribution as an income distribution

MPS-Authors

Scheid,  Stefanie
Max Planck Society;

Locator
There are no locators available
Fulltext (public)

kleiber@isi2003.pdf
(Any fulltext), 59KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Kleiber, C., & Scheid, S. (2003). The generalized lognormal distribution as an income distribution. Bulletin of the International Statistical Institute, 60, 643-644.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-8B1E-8
Abstract
Over the last 100 years, a large number of distributions has been proposed for the modeling of size phenomena, notably the size distribution of personal incomes (see, for example, Kleiber and Kotz, 2003). The most widely known of these models are the Pareto and the lognormal distributions; however, both are known to be not flexible enough for the modeling of income data. Here we consider a generalization of the lognormal distribution for which the available literature is mainly in Italian.